Alert archive / Texas / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 26, 2010, 3:16 AM CST. It took effect at Feb 26, 2010, 3:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2010, 3:16 AM CST (09:16 UTC)
- In effect from
- Feb 26, 2010, 3:00 PM CST
- Expired
- Feb 27, 2010, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
428 WHUS74 KBRO 260916 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 316 AM CST FRI FEB 26 2010 ...STRENGTHENING COLD FRONT LATE THIS AFTERNOON AND EVENING... .A STRENGTHENING PRESSURE GRADIENT BEHIND A COLD FRONT WILL ALLOW FOR NORTH WINDS TO STEADILY INCREASE LATE TODAY AND TONIGHT. STRONG WINDS TO PERSIST OVER THE LAGUNA THROUGH MIDNIGHT AND ACROSS THE OFFSHORE WATER INTO SATURDAY MORNING. GMZ150-155-170-175-261730- /O.EXP.KBRO.SC.Y.0020.000000T0000Z-100226T0900Z/ /O.NEW.KBRO.SC.Y.0021.100227T0000Z-100227T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 316 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS 10 TO 15 KNOTS TODAY WILL SHIFT TO THE NORTH AND INCREASE 20 TO 30 KNOTS THIS EVENING INTO SATURDAY MORNING. SEAS TO BUILD TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-261730- /O.NEW.KBRO.SC.Y.0021.100226T2100Z-100227T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 316 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. SOUTH WINDS 10 TO 15 KNOTS TO SHIFT NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON AND CONTINUE UNTIL AROUND MIDNIGHT. BAY WATERS WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GB
4 follow-up statements
904 WHUS74 KBRO 261545 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 945 AM CST FRI FEB 26 2010 ...A WEAK COLD FRONT WILL MOVE THROUGH THE MARINE AREAS LATE THIS AFTERNOON... .THE PRESSURE GRADIENT WILL TIGHTEN BEHIND A COLD FRONT WHICH WILL MOVE THROUGH THE MARINE AREAS TODAY. THE WINDS WILL GRADUALLY INCREASE FROM THE NORTH LATE THIS EVENING AND TONIGHT. STRONG WINDS WILL PERSIST ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS INTO SATURDAY MORNING. GMZ130-132-135-262100- /O.CON.KBRO.SC.Y.0021.100226T2100Z-100227T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 945 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. SOUTH WINDS 10 TO 15 KNOTS TO SHIFT NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON AND THIS EVENING. THE BAY WATERS WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-262100- /O.CON.KBRO.SC.Y.0021.100227T0000Z-100227T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 945 AM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. SOUTH WINDS 10 TO 15 KNOTS TODAY WILL SHIFT TO THE NORTH AND INCREASE 20 TO 25 KNOTS THIS EVENING INTO SATURDAY MORNING. SEAS WILL BUILD TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
176 WHUS74 KBRO 262046 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 246 PM CST FRI FEB 26 2010 ...A WEAK COLD FRONT IS MOVING THROUGH DEEP SOUTH TEXAS THIS AFTERNOON... .NORTHWEST WINDS WILL INCREASE TO ABOVE 20 KNOTS LATE THIS EVENING AS HIGH PRESSURE ARRIVES FROM UPSTREAM. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ON THE GULF OF MEXICO WATERS AND SEAS WILL BUILD UP TO 10 FEET OVERNIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH SATURDAY. GMZ130-132-135-262200- /O.CAN.KBRO.SC.Y.0021.100226T2100Z-100227T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 246 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE. NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 20 KNOTS LATE THIS EVEING AS HIGH PRESSURE ARRIVES FROM UPSTREAM. SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION THROUGH SATURDAY MORNING. $$ GMZ150-155-170-175-270315- /O.CON.KBRO.SC.Y.0021.100227T0000Z-100227T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 246 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF OF MEXICO WATERS FROM 6 PM THIS EVENING TO NOON CST SATURDAY. WINDS WILL BECOME NORTHWEST TO NORTH AT 20 TO 25 KNOTS FROM THIS EVENING THROUGH SATURDAY MORNING. SEAS WILL BUILD UP TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
426 WHUS74 KBRO 270302 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 902 PM CST FRI FEB 26 2010 ...TIGHTER GRADIENT TO INCREASE WINDS AND SEAS TONIGHT... .NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS OVERNIGHT AS HIGH PRESSURE PUSHES INTO THE NORTHWEST GULF OF MEXICO. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP AND SEAS WILL BUILD TO 8 OR 9 FEET THROUGH EARLY SATURDAY. CONDITIONS WILL QUICKLY IMPROVE BY SATURDAY AFTERNOON. GMZ150-155-170-175-271500- /O.CON.KBRO.SC.Y.0021.000000T0000Z-100227T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 902 PM CST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. STRONG NORTH TO NORTHWEST WINDS UP TO 25 KNOTS WILL DEVELOP TONIGHT THROUGH EARLY SATURDAY MORNING. SEAS WILL BUILD TO 8 OR 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
528 WHUS74 KBRO 270923 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 323 AM CST SAT FEB 27 2010 ...WINDS TO WEAKEN BUT SEA TO REMAIN HIGH THIS MORNING... .NORTH WINDS TO SLACKEN OFF AS A LOW PRESSURE AREA CONTINUES TO MOVE EAST AWAY FROM THE WESTERN GULF. RESIDUAL SEAS FROM THE STRONG NORTH WINDS TO SLOWLY SUBSIDE WITH A POSSIBLE LONG PERIOD SWELL TO DEVELOP LATER TODAY. GMZ150-155-170-175-271800- /O.CON.KBRO.SC.Y.0021.000000T0000Z-100227T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 323 AM CST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. MODERATE TO STRONG NORTH WINDS 15 TO 25 KNOTS EXPECTED THIS MORNING WITH SEAS RANGING 6 TO 10 FEET WITH A 7 TO 8 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 2:59 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 26, 2:59 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
259 AM CST FRI FEB 26 2010
.SHORT TERM /TODAY THROUGH SATURDAY/...LATEST SFC ANALYSIS
SHOWS A COLD FRONT NEAR THE WESTERN HILL COUNTRY OF CENTRAL TEXAS.
THIS FRONT IS FORECAST TO MOVE THROUGH DEEP SOUTH TEXAS THIS
AFTERNOON REACHING THE LOWER COAST AROUND 6 PM. NOT MUCH COLD AIR
ASSOCIATED WITH THE FRONT BUT IT COULD PROVIDE A BRIEF PUNCH OF
WIND. RUC...GFS AND NAM INDICATE THE PRESSURE GRADIENT TO GET
STRONGER AS THE FRONT PASSES WITH STRONGER WINDS ABOVE THE SURFACE
PARTIALLY MIXING TO THE SURFACE. TEMPERATURES TO WARM AHEAD OF THE
FRONT WITH LITTLE INITIAL COOLING BEHIND. NOT EXPECTING MUCH LOW
LEVEL MOISTURE AHEAD OF THE FRONT WITH DEWPOINTS ONLY IN THE 50S.
POPS REMAIN VERY LOW IN THE MODEL GUIDANCE SO DECIDED TO ELIMINATE
POPS FROM THE EARLIER FORECAST WITH EXCEPTION TO THE COASTAL WATERS.
SOME CLOUDS DEVELOP AHEAD OF THE FRONT BUT SHOULD DISSIPATE IN WAKE
OF THE FRONT AS DRIER AIR MOVES IN. CLEAR SKIES TONIGHT AND SATURDAY
TO PREVAIL WITH COOLING OF ONLY 5 TO 8 DEGREES FOR TONIGHT/S
MINIMUMS AND AND SATURDAY/S HIGHS. WINDS SHOULD BE LIGHT FROM THE
NORTH MAKING SATURDAY A VERY NICE DAY FOR ALL FESTIVITIES ACROSS THE
VALLEY.
.LONG TERM /BEGINNING SATURDAY NIGHT/... WINDS WILL SWITCH TO THE
SOUTHEAST BY SUNDAY MORNING AS HIGH PRESSURE RIDGE MOVES EAST INTO
THE SOUTHEASTERN US. STRONG GRADIENT BTWN RIDGE AND DEEPENING LOW
PRESSURE IN NORTHEAST MEXICO WILL BRING WINDS OF 20 TO 25
MPH...ESPECIALLY NEAR THE COAST. THIS MAY NECESSITATE A WIND
ADVISORY FOR THE COASTAL ZONES ON SUNDAY. MIDLEVEL LOW PRESSURE
RACES ACROSS TEXAS ON MONDAY. THIS LOW WILL INDUCE SFC LOW
FORMATION AND STRENGTHENING IN THE NORTHWEST GULF BY MONDAY
MORNING. THIS WILL SWITCH WINDS QUICKLY TO THE NORTHWEST MONDAY
MORNING...WITH STRONGER WINDS ARRIVING MONDAY EVENING. THE SFC LOW
WILL BE MOVING EAST DURING THE DAY MONDAY...AND WILL PROBABLY BE
FAR ENOUGH AWAY TO KEEP WINDS FROM REACHING GALE GUSTS MONDAY
NIGHT. WINDS SWITCH BACK TO THE EAST BY DAWN WEDNESDAY AS THE NEXT
HIGH PRESSURE AREA MOVES ACROSS LOUISIANA. BREEZY CONDITIONS WILL
CONTINUE THROUGH THE LATTER HALF OF THE WEEK.
TEMPERATURES WILL FLUCTUATE LITTLE DURING THE NEXT SEVEN DAYS AS
NORTH WINDS WILL NOT BE TAPPING POLAR AIR OVER THE NORTHERN
PLAINS. HIGHS EACH DAY WILL BE IN THE LOWER 70S...WITH LOWS
GENERALLY AROUND 50 DEGREES.
&&
.AVIATION...
SATELLITE LOOPS SHOW A FEW STREAKS OF STRATUS ALONG AND EAST OF
THE COAST LINE. A FEW OF THESE STREAKS TO MOVE INLAND BY OR
SHORTLY AFTER SUNRISE WITH MVFR CIGS POSSIBLE BUT MOST CIGS SHOULD
BE BETWEEN 3 AND 4K FEET. A COLD FRONT TO SWEEP THROUGH THE REGION
THIS AFTERNOON WITH WINDS GUSTING UP TO 25 KNOTS AT TIME LATER
TODAY. WINDS STRENGTHEN ALOFT AND AT THE SURFACE AFTER THE FRONT
AS THE PRESSURE GRADIENT TIGHTENS. LOW LEVEL WIND SHEAR IS
POSSIBLE BEHIND THE FRONT IF SURFACE WINDS TO DO NOT GET AS STRONG
AS FORECAST.
&&
.MARINE...
IMPROVING MARINE CONDITIONS THIS MORNING PRIOR TO A COLD FRONT
LATE THIS AFTERNOON OR EARLY THIS EVENING. SMALL CRAFT ADVISORIES
WILL BE POSTED FOR THE LAGUNA BEGINNING AT 3 PM AND FOR THE
OFFSHORE WATERS AT 6 PM. THE PRESSURE GRADIENT BEHIND THE FRONT
STEADILY STRENGTHENS BETWEEN DEVELOPING LOW PRESSURE OVER EASTERN
TEXAS AND HIGH PRESSURE BUILDING SOUTH OVER CENTRAL TEXAS. THIS
WILL PROVIDE STRONGER AND LONGER LASTING WINDS THEN EARLIER
ANTICIPATED OVER THE LAGUNA. WINDS ACROSS THE OFFSHORE WATERS TO
BE QUITE STRONG BUT DO NOT EXPECT GALE FORCE GUST BUT IT COULD BE
CLOSE. WINDS AND SEAS TO SLOWLY DIMINISH SATURDAY AFTERNOON AS
HIGH PRESSURE BUILDS JUST WEST OF THE COASTAL WATERS. A FEW
SHOWERS COULD DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. WINDS
WILL SHIFT TO THE SOUTHEAST BY DAWN SUNDAY...WITH WIND SPEEDS
REACHING 20 KNOTS DURING THE AFTERNOON. SMALL CRAFT ADVISORIES ARE
EXPECTED SUNDAY AND SUNDAY NIGHT. WINDS WILL SHIFT BACK TO THE
NORTHWEST ON MONDAY MORNING AS LOW PRESSURE DEVELOPS IN THE
NORTHWEST GULF. SOME RAIN SHOWERS AND A COUPLE THUNDERSTORMS ARE
POSSIBLE DURING THE DAY ON MONDAY. WINDS WILL INCREASE MONDAY
NIGHT AS THE GULF LOW STRENGTHENS. SEAS WILL INCREASE TO 7 TO 9
FEET OFFSHORE MONDAY AFTERNOON AND WILL REMAIN HIGH THROUGH TUESDAY
EVENING DUE TO WAVE ACTION FROM THE NORTHEAST. WINDS WILL AGAIN
SWITCH TO THE SOUTHEAST ON WEDNESDAY AS HIGH PRESSURE MOVES INTO
THE LOWER MISSISSIPPI VALLEY...WITH ONSHORE FLOW CONTINUING THROUGH
THE REST OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 72 47 66 49 / 10 0 0 10
BROWNSVILLE 74 46 70 51 / 10 0 0 10
HARLINGEN 74 44 70 47 / 10 0 0 10
MCALLEN 75 45 73 50 / 10 0 0 10
RIO GRANDE CITY 75 44 75 50 / 10 0 0 10
SOUTH PADRE ISLAND 71 51 64 51 / 10 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON CST SATURDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/64Hazardous weather outlook, Feb 25, 9:42 PM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 942 PM CST THU FEB 25 2010 TXZ248>257-261200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 942 PM CST THU FEB 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-261200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 942 PM CST THU FEB 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF OF MEXICO WATERS UNTIL 3 AM CST FRIDAY MORNING. THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED TO PERSIST ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH THE MAJORITY OF THE PERIOD. A COLD FRONT WILL PUSH THROUGH THE AREA ON FRIDAY ALLOWING FOR WINDS AND SEAS TO INCREASE BY FRIDAY NIGHT AND PERSIST INTO SATURDAY. ANOTHER COLD FRONT IS SET TO PUSH THROUGH THE COASTAL WATERS ON MONDAY ALLOWING FOR WIND AND SEAS TO INCREASE AGAIN PRIOR TO AND IN THE WAKE OF THE FRONT. A MODERATE RISK FOR RIP CURRENTS WILL BE POSSIBLE ON FRIDAY AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE TO PREVAIL THROUGH THE WEEKEND AT THE LOCAL BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:22 PM CST | Small Craft Advisory | BRO | 6 hr |
Nearby
Small Craft Advisories in Texas, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.